Alert archive / Oregon / Gale Warnings in 2015
Gale Warning 47, NWS Medford, OR
NWS Medford, OR issued this gale warning at Nov 25, 2015, 1:16 AM PST. It took effect at Nov 25, 2015, 3:08 PM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2015, 1:16 AM PST (09:16 UTC)
- In effect from
- Nov 25, 2015, 3:08 PM PST
- Expired
- Nov 26, 2015, 12:00 AM PST
- In force
- 9 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
531 WHUS76 KMFR 250916 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 116 AM PST WED NOV 25 2015 PZZ370-252230- /O.CAN.KMFR.SE.W.0058.000000T0000Z-151126T0000Z/ /O.CAN.KMFR.SW.Y.0264.000000T0000Z-151126T0000Z/ /O.EXT.KMFR.SC.Y.0032.000000T0000Z-151126T1500Z/ /O.CAN.KMFR.GL.A.0034.151126T0000Z-151126T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 116 AM PST WED NOV 25 2015 ...GALE WATCH IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HAZARDOUS SEAS WARNING. THE GALE WATCH HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PST THURSDAY. * WINDS: NORTH 20 TO 25 KT THROUGH THIS AFTERNOON...RISING TO 25 KT WITH GUSTS TO 30 KT THIS EVENING...THEN 20 TO 25 KT TONIGHT INTO EARLY THURSDAY MORNING. * SEAS: STEEP TO VERY STEEP NORTHWEST 14 TO 16 FEET DECREASING TO 12 TO 15 FEET DURING THE MORNING. NORTHWEST SWELL CONTINUES TO DIMINISH WEDNESDAY AFTERNOON...BUT SEAS WILL REMAIN VERY STEEP AS STEEP NORTHERLY WIND WAVES MIX WITH NORTHWEST SWELL... RESULTING IN 10 FT COMBINED SEAS LATE WEDNESDAY AFTERNOON TO THURSDAY EVENING. * AREAS AFFECTED: VERY STEEP HAZARDOUS SEAS ARE EXPECTED BEYOND 10 NM TONIGHT WITH SMALL CRAFT ADVISORY LEVEL CONDITIONS DEVELOPING EARLY THIS MORNING AND CONTINUING INTO THURSDAY MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-356-252230- /O.CAN.KMFR.SW.Y.0264.000000T0000Z-151126T0000Z/ /O.EXP.KMFR.SE.W.0058.000000T0000Z-151125T0900Z/ /O.EXT.KMFR.SC.Y.0032.151125T0916Z-151126T1500Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 116 AM PST WED NOV 25 2015 ...HAZARDOUS SEAS WARNING HAS EXPIRED... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. THE HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PST THURSDAY. * WINDS: NORTH-NORTHEAST 10 TO 20 KT INCREASING TO 15 TO 25 KT LATE THIS AFTERNOON. * SEAS: STEEP 12 TO 15 FEET LOWERING TO 10 FEET WEDNESDAY AFTERNOON BUT REMAINING STEEP THROUGH THURSDAY MORNING. * AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS THROUGH THIS AFTERNOON. THEREAFTER...PRIMARILY AREAS BEYOND 5 NAUTICAL MILES OF THE COAST WILL BE AFFECTED... EXCEPT CLOSER TO SHORE NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-252230- /O.CAN.KMFR.SW.Y.0264.000000T0000Z-151126T0000Z/ /O.EXT.KMFR.SE.W.0058.000000T0000Z-151126T1500Z/ /O.EXT.KMFR.SC.Y.0032.000000T0000Z-151126T1500Z/ /O.UPG.KMFR.GL.A.0034.151126T0000Z-151126T1200Z/ /O.NEW.KMFR.GL.W.0047.151126T0000Z-151126T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 116 AM PST WED NOV 25 2015 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 7 AM PST THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTH 25 KT THROUGH EARLY WEDNESDAY AFTERNOON. THEN...LATE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING EXPECT NORTH WINDS TO INCREASE TO 30 TO 35 KT. WINDS WILL LOWER TO 25 KT LATE WEDNESDAY NIGHT. * SEAS: STEEP TO VERY STEEP NORTHWEST 15 TO 18 FEET TONIGHT DECREASING TO 12 TO 15 FEET EARLY WEDNESDAY MORNING. NORTHWEST SWELL CONTINUES TO DIMINISH LATE WEDNESDAY AFTERNOON...BUT SEAS WILL REMAIN VERY STEEP AS NORTHERLY WIND WAVES APPROACH 10 FEET... RESULTING IN 9 TO 13 FOOT COMBINED SEAS LATE WEDNESDAY AFTERNOON INTO EARLY THURSDAY MORNING. * AREAS AFFECTED: VERY STEEP HAZARDOUS SEAS ARE EXPECTED BEYOND 10 NM FROM SHORE TONIGHT...THEN BEYOND 20 NM FROM SHORE BY WEDNESDAY MORNING AND AFTERNOON WITH SMALL CRAFT CONDITIONS ELSEWHERE. VERY STEEP HAZARDOUS SEAS WILL EXPAND ACROSS MOST THE AREA WEDNESDAY EVENING INTO EARLY THURSDAY MORNING. GALE CONDITIONS ARE EXPECTED FOR AREAS BEYOND 10 NM FROM SHORE SOUTH OF GOLD BEACH. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS GALE FORCE WINDS AND VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
786 WHUS76 KMFR 250927 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 127 AM PST WED NOV 25 2015 PZZ376-252230- /O.CON.KMFR.SE.W.0058.000000T0000Z-151126T1500Z/ /O.CON.KMFR.SC.Y.0032.000000T0000Z-151126T1500Z/ /O.CON.KMFR.GL.W.0047.151126T0000Z-151126T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 127 AM PST WED NOV 25 2015 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY. A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY. * WINDS: NORTH 25 KT THROUGH EARLY WEDNESDAY AFTERNOON...INCREASING TO 30 TO 35 KT LATE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING. WINDS WILL LOWER TO 25 KT LATE WEDNESDAY NIGHT. * SEAS: STEEP TO VERY STEEP NORTHWEST 15 TO 18 FEET...DECREASING TO 12 TO 15 FEET EARLY WEDNESDAY MORNING. NORTHWEST SWELL CONTINUES TO DIMINISH WEDNESDAY AFTERNOON...BUT SEAS WILL REMAIN VERY STEEP AS NORTHERLY WIND WAVES APPROACH 10 FEET... RESULTING IN 9 TO 13 FOOT COMBINED SEAS LATE WEDNESDAY AFTERNOON INTO EARLY THURSDAY MORNING. * AREAS AFFECTED: VERY STEEP HAZARDOUS SEAS ARE EXPECTED BEYOND 10 NM FROM SHORE TONIGHT...THEN BEYOND 20 NM FROM SHORE WEDNESDAY MORNING AND AFTERNOON WITH SMALL CRAFT CONDITIONS ELSEWHERE. VERY STEEP HAZARDOUS SEAS WILL EXPAND ACROSS MOST THE AREA WEDNESDAY EVENING INTO EARLY THURSDAY MORNING. GALE CONDITIONS ARE EXPECTED FOR AREAS BEYOND 10 NM FROM SHORE SOUTH OF GOLD BEACH. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS GALE FORCE WINDS AND VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-356-370-252230- /O.CON.KMFR.SC.Y.0032.000000T0000Z-151126T1500Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 127 AM PST WED NOV 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY. * WINDS: NORTH-NORTHEAST 10 TO 20 KT INCREASING TO 15 TO 25 KT LATE THIS AFTERNOON. * SEAS: STEEP 12 TO 15 FEET LOWERING TO AROUND 10 FEET WEDNESDAY AFTERNOON AND EVENING. SEAS WILL BE DOMINATED BY A 12 TO 13 SECOND NORTHWEST SWELL...TRANSITIONING TO A MIX OF SWELL AND WIND CHOP WEDNESDAY EVENING. AREAS OF STEEP SEAS WILL PERSIST WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. * AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS THROUGH THIS AFTERNOON. WEDNESDAY EVENING...AREAS BEYOND 3 NAUTICAL MILES OF THE COAST AND NEAR CAPES WILL BE AFFECTED. THEREAFTER...PRIMARILY AREAS BEYOND 10 NM FROM SHORE AND NEAR CAPE BLANCO WILL BE AFFECTED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
475 WHUS76 KMFR 252308 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 308 PM PST WED NOV 25 2015 PZZ376-261215- /O.CAN.KMFR.SE.W.0058.000000T0000Z-151126T1500Z/ /O.EXT.KMFR.GL.W.0047.151125T2308Z-151126T0800Z/ /O.EXT.KMFR.SC.Y.0032.000000T0000Z-151127T0000Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 308 PM PST WED NOV 25 2015 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HAZARDOUS SEAS WARNING. THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THURSDAY. * WINDS: NORTH GALES 30 TO 35 KT WITH GUSTS TO 40 KT THROUGH THIS EVENING. WINDS WILL LOWER TO 20 TO 25 KT THURSDAY MORNING. * SEAS: STEEP TO VERY STEEP 10 TO 13 FEET WITH WIND DRIVEN NORTHEAST WIND WAVES AND NORTHERLY SWELL...LOWERING TO BELOW 10 FEET THURSDAY MORNING. SEAS LOWER BELOW SMALL CRAFT ADVISORY CRITERIA BY LATE THURSDAY AFTERNOON. * AREAS AFFECTED: GALES ARE EXPECTED BEYOND 15NM FROM SHORE SOUTH OF GOLD BEACH THIS AFTERNOON INTO THIS EVENING...WITH SMALL CRAFT CONDITIONS ELSEWHERE. LATE TONIGHT INTO THURSDAY MORNING SMALL CRAFT ADVISORY CONDITIONS WILL AFFECT MOST OF THE AREA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS GALE FORCE WINDS AND VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ370-261215- /O.EXT.KMFR.SC.Y.0032.000000T0000Z-151127T0000Z/ /O.NEW.KMFR.SW.Y.0265.151126T1800Z-151127T0000Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 308 PM PST WED NOV 25 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 AM TO 4 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 10 AM TO 4 PM PST THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THURSDAY. * WINDS: NORTHEAST 20 TO 25 KT THROUGH THURSDAY...THEN DIMINISHING TO 10 TO 20 KT THURSDAY EVENING. * SEAS: STEEP 7 TO 10 FEET THROUGH THURSDAY AFTERNOON...WITH A MIX OF NORTHEAST WIND WAVES AND NORTHERLY SWELL. * AREAS AFFECTED: MOST AREAS WILL BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS THROUGH THURSDAY MORNING...THEN AREAS BEYOND 15NM FROM SHORE WILL BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS FOR SEAS THROUGH THURSDAY AFTERNOON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-356-261215- /O.EXT.KMFR.SC.Y.0032.000000T0000Z-151126T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 308 PM PST WED NOV 25 2015 THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THURSDAY. * WINDS: NORTH-NORTHEAST 15 TO 25 KT THROUGH TONIGHT. * SEAS: STEEP 8 TO 10 FEET LOWERING TO AROUND 7 FEET BY THURSDAY MORNING. SEAS ARE A MIX OF NORTHERLY FRESH SWELL AND NORTHEASTERLY WIND WAVES. * AREAS AFFECTED: AREAS BEYOND 4NM FROM SHORE...EXCEPT CLOSER TO SHORE NEAR CAPE BLANCO...WILL BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS. BY EARLY THURSDAY MORNING ONLY AREAS NEAR CAPE BLANCO BEYOND 7NM FROM SHORE WILL BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
951 WHUS76 KMFR 260801 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1201 AM PST THU NOV 26 2015 PZZ376-262115- /O.EXP.KMFR.GL.W.0047.000000T0000Z-151126T0800Z/ /O.CON.KMFR.SC.Y.0032.000000T0000Z-151127T0000Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1201 AM PST THU NOV 26 2015 ...GALE WARNING WILL EXPIRE AT MIDNIGHT PST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST THURSDAY... THE GALE WARNING WILL EXPIRE AT MIDNIGHT PST TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY. * WINDS: NORTH WINDS 25 KT TONIGHT...BECOMING 20 TO 25 KT THURSDAY MORNING AND AFTERNOON. * SEAS: STEEP 9 FEET SEAS DUE TO A MIX OF STEEP NORTHEAST WIND CHOP AND NORTHERLY SWELL...THEN BECOMING STEEP 7 FEET SEAS THURSDAY AFTERNOON. SEAS WILL LOWER BELOW SMALL CRAFT ADVISORY CRITERIA BY LATE THURSDAY AFTERNOON. * AREAS AFFECTED: SMALL CRAFT ADVISORY CONDITIONS WILL AFFECT MOST OF THE AREA THROUGH THURSDAY MORNING...THEN WILL AFFECT AREAS FROM GOLD BEACH NORTH THURSDAY AFTERNOON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ370-262115- /O.CON.KMFR.SC.Y.0032.000000T0000Z-151127T0000Z/ /O.CON.KMFR.SW.Y.0265.151126T1800Z-151127T0000Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 1201 AM PST THU NOV 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 10 AM TO 4 PM PST THURSDAY. * WINDS: NORTHEAST 20 TO 25 KT THROUGH THURSDAY...THEN DIMINISHING TO 10 TO 20 KT THURSDAY EVENING. * SEAS: STEEP 7 TO 9 FEET THROUGH THURSDAY AFTERNOON...WITH A MIX OF STEEP NORTHEAST WIND WAVES AND NORTHERLY SWELL. * AREAS AFFECTED: MOST AREAS WILL BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS THROUGH THURSDAY MORNING...THEN AREAS BEYOND 15 NM FROM SHORE WILL BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS FOR SEAS THURSDAY AFTERNOON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-356-261800- /O.CON.KMFR.SC.Y.0032.000000T0000Z-151126T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 1201 AM PST THU NOV 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY. * WINDS: NORTH TO NORTHEAST 15 TO 25 KT THROUGH TONIGHT. * SEAS: STEEP 8 FEET LOWERING TO 6 TO 7 FEET THURSDAY MORNING. SEAS ARE A MIX OF NORTHERLY FRESH SWELL AND NORTHEASTERLY WIND WAVES. * AREAS AFFECTED: AREAS NEAR CAPE BLANCO BEYOND 7 NM FROM SHORE WILL BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Nov 24, 10:20 PM PST, 2 hours 56 minutes earlier.
Area forecast discussion, Nov 24, 10:20 PM PST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
1020 PM PST TUE NOV 24 2015
.DISCUSSION...EVENING UPDATE. EXCEPT FOR THE EAST SIDE WHICH IS
SEEING AN INCREASE IN PRECIP WITH THE WRAP AROUND FROM THE SYSTEM
THE CENTER OF WHICH HAS MOVED SOUTH OF CAPE MENDOCINO...MOST OF THE
PRECIP HAS EXITED THE REGION. ONE REMAINING BAND OF PRECIP IS NOW
MAKING ITS WAY DOWN THE WEST SIDE WITH PRECIP BEING REPORTED BENEATH
IT. THE RADAR IS INDICATING ACTION TO THE SOUTH OF THIS BAND
INDICATED ON THE IR SATELLITE...BUT A VISUAL OBSERVATION HERE AT THE
AIRPORT OF A BRIGHT FULL MOON THROUGH A THIN CLOUD DECKS INDICATES
THAT THE RADAR IS PICKING UP ON THE ICE CRYSTALS IN THE VERY CLOUD
LOWER AIR MASS CLOUDS...AND NOT ACTUALLY PRECIP. WILL WAIT UNTIL
THIS BAND IS THROUGH BEFORE CANCELING THE ADVISORY ON THE WEST
SIDE. SVEN
PREVIOUS DISCUSSION...THE UPPER LOW IS NOW CENTERED IN SOUTHWEST
OREGON WITH THE COLD FRONT EAST OF THE CASCADES. SNOW LEVELS ARE
COMING DOWN AND THERE HAVE BEEN SOME REPORTS WET SNOW NEAR O'BRIEN
AND HAY'S HILL SUMMIT. THE TREND IS FOR RAIN AND WET SNOW SHOWERS TO
INCREASE AS COLD AIR ALOFT MOVES OVERHEAD WEST OF THE CASCADES THE
REST OF THE AFTERNOON THROUGH TONIGHT. SO FAR MOST OF THE LOWER
PASSES ARE SHOWING WET ROADS, BUT THERE IS CONCERN FOR SLICK OR
SLUSHY ROADS FOR THOSE AREAS THIS EVENING AND TONIGHT AS ROAD
SURFACES BECOME COLDER AS WE LOSE THE HEATING OF THE DAY. OF BIGGER
CONCERN TONIGHT WILL BE ALONG AND EAST OF THE CASCADES. THE MODELS
STILL SHOW A DEFORMATION ZONE SETTING UP TONIGHT EAST OF THE
CASCADES WITH MODERATE TO HEAVY SNOW POSSIBLE FOR MANY LOCATIONS,
ESPECIALLY IN EASTERN KLAMATH AND LAKE COUNTY. COLD AIR WILL ALSO
MOVE IN TONIGHT WHICH WILL LEAD TO HIGHER SNOWFALL RATIOS, THUS
HIGHER SNOW ACCUMULATIONS. ALSO WINDS WILL BE INCREASING TONIGHT AND
LASTING THROUGH WEDNESDAY MORNING. THEREFORE BLOWING AND DRIFTING
SNOW IS LIKELY WITH REDUCED VISIBILITIES WITH NEAR BLIZZARD
CONDITIONS POSSIBLE FOR SOME OF THE HIGHER ELEVATIONS IN KLAMATH,
LAKE AND MODOC COUNTY TONIGHT INTO WEDNESDAY MORNING.
THE UPPER LOW IS EXPECTED TO SLOWLY MOVE SOUTHEAST OF THE AREA
WEDNESDAY AND SNOW WILL DECREASE AND END FROM NORTH TO SOUTH EAST OF
THE CASCADES. MODOC COULD SEE STEADY SNOW LAST INTO THE EARLY
AFTERNOON IF THE UPPER LOW IS SLOWER TO MOVE OUT, BUT FOR NOW HAVE
TRENDED TOWARDS DECREASING SNOW IN THE MORNING.
A COLD DRY AIR MASS WILL FOLLOW WEDNESDAY NIGHT INTO THURSDAY
MORNING BRINGING THE COLDEST AIR MASS SO FAR THIS SEASON. CONFIDENCE
IS HIGH WE'LL HAVE A HARD FREEZE FOR MANY INTERIOR WEST SIDE
LOCATIONS AND INTERIOR PORTIONS OF COOS AND CURRY COUNTY. THUS HAVE
ISSUED A HARD FREEZE WARNING MAINLY FOR THE IMPACT IT COULD HAVE ON
EXPOSED PIPES. HOWEVER KEEP IN MIND SENSITIVE VEGETATION ALONG THE
COAST ARE ALSO AT RISK FOR BEING DAMAGED OR KILLED.
MEANWHILE TEMPERATURES EAST OF THE CASCADES WILL LIKELY DROP INTO AT
LEAST THE SINGLE DIGITS OR BELOW ZERO ESPECIALLY WITH A FRESH SNOW
PACK AND CLEAR SKIES ALLOWING FOR MAX RADIATIONAL COOLING.
DRY CONDITIONS WILL CONTINUE THROUGH SATURDAY. TEMPERATURES WILL
STILL BE COLD AT NIGHT, BUT THURSDAY MORNING IS EXPECTED TO BE THE
COLDEST. -PETRUCELLI
&&
.AVIATION...FOR THE 25/06Z TAF CYCLE...WHAT LOOKS TO BE THE LASTGASP
OF THIS SYSTEM IS A BAND OF PRECIP MOVING SLOWLY DOWN THEWESTSIDE AT
THAT TIME. IFR CIGS SHOULD DEVELOP BEHIND THIS BAND BYMORNING IN THE
WEST SIDE VALLEYS...BURNING OFF LATE MORNING.
. EAST OF THE CASCADES...MVFR AND IFR CONDITIONS IN
SNOWSHOWERS...AND MOUNTAIN OBSCURATION...SHOULD CONTINUE THROUGH
THEEVENING.
TONIGHT, MOISTURE WRAPS AROUND LOW PRESSURE ON THE EAST SIDE ANDWILL
PRODUCE WIDESPREAD LIGHT TO MODERATE SNOW WITH IFR TO
LIFRCONDITIONS. THE EAST SIDE WILL ALSO SEE AREAS OF BLOWING
SNOW,MAINLYIN LAKE COUNTY. CONFIDENCE WAS NOT HIGH ENOUGH TO PUT
SUCHPOORCONDITIONS IN THE KLMT TAF, BUT IT IS POSSIBLE THERE AS
WELL.SOME OFTHIS PRECIPITATION MAY SPILL OVER TO WEST SIDE LOCATIONS
OVERNIGHT,AND IT WILL BE COLD ENOUGH THAT IT MAY BE INTHE FORM OF
SNOW. SNOWWAS INCLUDED IN THE KMFR TAF, BUT MOST OF THE SNOW SHOULD
OCCURSOUTH AND EAST OF KMFR TONIGHT. AT THE COAST...VFR CONDITIONS
AREEXPECTED TONIGHT.
TOMORROW CONDITIONS SHOULD BECOME VFR FROM WEST TO EAST THROUGH
THEDAY...ALTHOUGH AREAS IN LAKE AND MODOC COUNTY COULD REMAINIFR
THROUGH THE AFTERNOON IN LINGERING AREAS OF SNOW. SVEN
&&
.MARINE...UPDATED 1020 PM PST, TUESDAY 24 NOV 2015...SEAS
REMAINSTEEP TO VERY STEEP WITH LARGE NORTHWEST SWELL AND CHOPPY
NORTHERLYWIND WAVES...ESPECIALLY BEYOND 20NM FROM SHORE. MODERATE
NORTH WINDSWILL DEVELOP BEHIND THE LOW TONIGHT AND CONTINUE THROUGH
TOMORROWMORNING. WINDS TURN MORE NORTHEAST AND STRENGTHEN POSSIBLY
TO GALESTOMORROW...WITH MODELS SUGGESTING BORDERLINE GALE CONDITIONS
SO WILLMAINTAIN THE GALE WATCH UNTIL THE NEXT SHIFT. THE SWELL
DIMINISHESTOMORROW BUT SEAS REMAIN HIGH AND VERY STEEP AS THEY
BECOME WINDWAVE DOMINATED. SEAS AND WINDS GRADUALLY DIMINISH
THURSDAY MORNINGTHROUGH THE END OF THE WEEK. SVEN
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 10 AM PST WEDNESDAY FOR
ORZ029-030.
WINTER STORM WARNING UNTIL 10 AM PST WEDNESDAY ABOVE 4500 FEET
FOR FOR ORZ029-030.
WINTER STORM WARNING UNTIL 10 AM PST WEDNESDAY FOR ORZ031.
FROST ADVISORY FROM 10 PM WEDNESDAY TO 9 AM PST THURSDAY FOR
ORZ022.
WINTER WEATHER ADVISORY UNTIL 4 AM PST WEDNESDAY FOR ORZ021>026.
HARD FREEZE WARNING FROM 10 PM WEDNESDAY TO 9 AM PST THURSDAY
FOR ORZ022>024-026.
HARD FREEZE WARNING FROM 10 PM WEDNESDAY TO 9 AM PST THURSDAY
FOR ORZ021.
WINTER WEATHER ADVISORY UNTIL 4 AM PST WEDNESDAY FOR ORZ027-028.
CA...WINTER WEATHER ADVISORY UNTIL 10 AM PST WEDNESDAY FOR
CAZ084-085.
HARD FREEZE WARNING FROM 10 PM WEDNESDAY TO 9 AM PST THURSDAY
FOR CAZ080>082.
WINTER WEATHER ADVISORY UNTIL 4 AM PST WEDNESDAY FOR CAZ080-081.
WINTER WEATHER ADVISORY UNTIL 10 AM PST WEDNESDAY FOR
CAZ082-083.
WINTER STORM WARNING UNTIL 10 AM PST WEDNESDAY ABOVE 4500 FEET
FOR FOR CAZ083-085.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FROM 4 PM WEDNESDAY TO 4 AM PST THURSDAY
FOR PZZ350-356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST WEDNESDAY
FOR PZZ350-356-370-376.
GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT
FOR PZZ370-376.
SMALL CRAFT ADVISORY UNTIL 4 AM PST THURSDAY FOR PZZ370-376.
HAZARDOUS SEAS WARNING UNTIL 4 PM PST WEDNESDAY FOR PZZ370-376.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 5:18 PM PST | Small Craft Advisory | MFR | 44 hr | |
| Nov 24, 5:18 PM PST | Small Craft Advisory for Hazardous Seas | MFR | 8 hr | |
| Nov 25, 1:26 PM PST | Frost Advisory | MFR | Coos, Curry, Douglas | 44 hr |
| Nov 25, 1:26 PM PST | Hard Freeze Warning | MFR | Coos, Curry, Douglas, Jackson, Josephine | 44 hr |
| Nov 25, 3:08 PM PST | Small Craft Advisory for Hazardous Seas | MFR | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.